CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
Sequential systems of linear equations algorithm for nonlinear optimization problems - general constrained problems 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2004, 卷号: 147, 期号: 1, 页码: 211-226
Authors:  Gao, ZY;  He, GP;  Wu, F
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
constrained optimization  algorithm  sequential systems of linear equations  coefficient matrices  auxiliary problem  
Research of the stability region in a power system 期刊论文
IEEE TRANSACTIONS ON CIRCUITS AND SYSTEMS I-FUNDAMENTAL THEORY AND APPLICATIONS, 2003, 卷号: 50, 期号: 2, 页码: 298-304
Authors:  Jing, ZH;  Jia, ZY;  Gao, YH
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
electrical power systems  geometric singular perturbation  stability boundary  stability regions  
Sequential systems of linear equations algorithm for nonlinear optimization problems inequality constrained problems 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2002, 卷号: 20, 期号: 3, 页码: 301-312
Authors:  Gao, ZY;  Guo, TD;  He, GP;  Wu, F
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
optimization  inequality constraints  algorithms  sequential systems of linear equations  coefficient matrices  superlinear convergence  
Merit function and global algorithm for box constrained variational inequalities 期刊论文
ACTA MATHEMATICA SCIENTIA, 2002, 卷号: 22, 期号: 1, 页码: 63-71
Authors:  Zhang, LP;  Gao, ZY;  Lai, YL
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
box constrained variational inequalities  the KKT-conditions problem  global convergence algorithm  
A generalized projection quasi-Newton method for nonlinear optimization problems 期刊论文
ANNALS OF OPERATIONS RESEARCH, 1999, 卷号: 87, 页码: 353-362
Authors:  Lai, YL;  Gao, ZY;  He, GP
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
optimization  linear constraints  generalized projection  quasi-Newton method  convergence  
An algorithm of sequential systems of linear equations for nonlinear optimization problems with arbitrary initial point 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 1997, 卷号: 40, 期号: 6, 页码: 561-571
Authors:  Gao, ZY;  He, GP;  Wu, F
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
constrained optimization problem  algorithm of sequential systems of linear equations  sequential quadratic programming algorithm  convergence  
An SQP algorithm with nonmonotone line search for general nonlinear constrained optimization problem 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 1997, 卷号: 15, 期号: 2, 页码: 179-192
Authors:  He, GP;  Diao, BQ;  Gao, ZY
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
New sequential quadratic programming algorithm with consistent subproblems 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 1997, 卷号: 40, 期号: 2, 页码: 137-150
Authors:  He, GP;  Gao, ZY;  Lai, YL
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
SQP algorithm  consistence of quadratic programming subproblem  global convergence  local superlinear convergence